# SDR GUUA93652011510A

- Difficulty date: January 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,392 hours, 33,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED PAX DOOR TOP FWD CABLE BROKEN NEEDS TO BE REPLACED.  REPLACED PAX DOOR TOP FWD CABLE.
